# SDR UIEA2024052400432

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW L/E #24 VC FLAP FOLDING NOSE ASSY FOUND CRACKED AT THE /B EDGE( DAMAGED AREA REPAIRED AS PER RI-57-43-16891 REV A. NO FURTHER DEFECTS NOTED. )
